# SDR MALA020428

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Seal
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT  2764, CREW REPORTED LT ENGINE OIL PSI LIGHT ILLUMINATED AND THE GAUGE WAS FLUXUATING. CAME BACK JUST BELOW GREEN ARC.  OVERFLEW STC.  MAINTENANCE COMPLETED MAL JC 791107. B-SUMP SCREEN CHECKS.  VERIFIED C-SUMP SEAL LEAKING, AFTER COMPLETION OJ JOB CCARDS, NO OIL COMPLETION OF JOB CARDS, NO OIL COMPUMTION NOTED.
